Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 738021, 9 pages
http://dx.doi.org/10.1155/2014/738021
Research Article

Study on the Departure Process of Discrete-Time / / Queue with Randomized Vacations

1School of Economical Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China
2School of Business Administration, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 9 March 2014; Revised 11 May 2014; Accepted 12 May 2014; Published 26 May 2014

Academic Editor: Luca Guerrini

Copyright © 2014 Chuanyi Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Bruneel and B. G. Kim, Discrete-Time Models for Communication Systems Including ATM, Kluwer Academic, Boston, Mss, USA, 1993.
  2. M. E. Woodward, Communication and Computer Networks: Modeling with Discrete-Time Queues, California IEEE Computer Society Press, Los Alamitos, Calif, USA, 1994.
  3. D. E. McDysan and D. L. Spohn, ATM Theory and Application, McGraw-Hill, New York, NY, USA, 1995.
  4. K. Pahlavan, A. Zahedi, and P. Krishnamurthy, “Wideband local access: wireless LAN and wireless ATM,” IEEE Communications Magazine, vol. 35, no. 11, pp. 34–40, 1997. View at Google Scholar
  5. B. T. Doshi, “Queueing systems with vacations—a survey,” Queueing Systems. Theory and Applications, vol. 1, no. 1, pp. 29–66, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Keilson and L. D. Servi, “Oscillating random walk models for GI/G/1 vacation systems with Bernoulli schedules,” Journal of Applied Probability, vol. 23, no. 3, pp. 790–802, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Ramaswamy and L. D. Servi, “The busy period of the M/G/1 vacation model with a Bernoulli schedule,” Stochastic Models, vol. 4, no. 3, pp. 507–521, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Keilson and L. D. Servi, “Blocking probability for M/G/1 vacation systems with occupancy level dependent schedules,” Operations Research, vol. 37, no. 1, pp. 134–140, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. O. Kella, “Optimal control of the vacation scheme in an M/G/1 queue,” Operations Research, vol. 38, no. 4, pp. 724–728, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. C. Madan and A. Z. Abu Al-Rub, “Transient and steady state solution of a single server queue with modified Bernoulli schedule vacations based on exhaustive service and a single vacation policy,” Revista Investigación Operacional, vol. 25, no. 2, pp. 158–165, 2004. View at Google Scholar · View at MathSciNet
  11. J. Ke and Y. Chu, “A modified vacation model M[x]/G/1 system,” Applied Stochastic Models in Business and Industry, vol. 22, no. 1, pp. 1–16, 2006. View at Publisher · View at Google Scholar · View at Scopus
  12. J. Ke and K. Huang, “Analysis of an unreliable server M[x]/G/1 system with a randomized vacation policy and delayed repair,” Stochastic Models, vol. 26, no. 2, pp. 212–241, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. J. Ke, K. Huang, and W. L. Pearn, “The performance measures and randomized optimization for an unreliable server M[x]/G/1 vacation system,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8277–8290, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. J.-C. Ke, K.-B. Huang, and W. L. Pearn, “A batch arrival queue under randomised multi-vacation policy with unreliable server and repair,” International Journal of Systems Science, vol. 43, no. 3, pp. 552–565, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. Wang, “The variant vacation policy Geo/G/1 queue with server breakdowns,” in Proceedings of the 5th International Conference on Queueing Theory and Network Applications, pp. 75–81, Beijing, China, July 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. T.-Y. Wang, J.-C. Ke, and F.-M. Chang, “On the discrete-time Geo/G/1 queue with randomized vacations and at most J vacations,” Applied Mathematical Modelling, vol. 35, no. 5, pp. 2297–2308, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. Luo, Y. Tang, B. Chao, and K. Xiang, “Performance analysis of a discrete-time Geo/G/1 queue with randomized vacations and at most J vacations,” Applied Mathematical Modelling, vol. 37, no. 9, pp. 6489–6504, 2013. View at Publisher · View at Google Scholar · View at Scopus
  18. P. J. Burke, “The output of queueing systems,” Opertions Rsearch, vol. 6, pp. 699–704, 1956. View at Google Scholar
  19. W. Whitt, “Performance of the queueing network analyzer,” The Bell System Technical Journal, vol. 62, no. 9, pp. 2817–2843, 1983. View at Google Scholar · View at Scopus
  20. M. Harrison and J. Dai, “Solving stationary density of reflected Brownian motion I,” in Bounded Domains, Stanford Working Paper, Stanford University, 1989. View at Google Scholar
  21. Q. Zhang, A. Heindl, and E. Smirni, “Characterizing the BMAP/MAP/1 departure process via the ETAQA truncation,” Stochastic Models, vol. 21, no. 2-3, pp. 821–846, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H.-W. Ferng and J.-F. Chang, “The departure process of discrete-time queueing systems with Markovian type inputs,” Queueing Systems, vol. 36, pp. 201–220, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. E. I. Jury, Theory and Application of the Z-Transform Method, John Wiley and Sons, New York, NY, USA, 1964.
  24. S. M. Ross, Stochastic Processes, John Wiley & Sons, New York, NY, USA, 1996. View at Zentralblatt MATH · View at MathSciNet
  25. H. Takagi, Queueing Analysis: A Foundation of Performance Evaluation, Volume 3: Discrete-Time Systems, North-Holland Publishing, New York, NY, USA, 1993. View at MathSciNet